# SDR ASAA2012102593197

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 10,142 hours, 3,206 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NR 1 ENGINE START, NO N2 FOR APPROX 5-10 SECONDS.  ACCOMPLISHED ENGINE RUN,  ALL INDICATIONS NORMAL N2 HAD IMMEDIATE RISE REF MM 71-00-00 TEST 3A.
